# SDR SWAA020793

- Difficulty date: April 15, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 38,486 hours, 38,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS BROKEN AT MID CABIN.  REMOVED AND REPLACED EEPLS SECTION PER MM.
